# SDR UIEA2025120301333

- Difficulty date: December 3, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N485MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30607
- Aircraft time: 111,839 hours, 19,766 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermal Switch
- Part number: 31002501
- Part serial: NSN
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF 8000FT BLD DUCT LEAK L CAUTION MSG/ BLEED FAMV ENG 4.  REF FIM 36-11 TASK 985 & WDM 26-18-13. T/S & WIRE CHK, FOUND THERMAL SW S907 AT FAULT. R & R THERMAL SWITCH IAW AMM 26-18-02 & IPC 26-18-02-01, ITEM 420.  FIRE TEST RESULT PASSED, APU RUNNING WITH LT & RT BLEED, OK FOR 30 MINUTES, NO MSG NOTED.
